Alert archive / Montana / High Wind Watches in 2005
High Wind Watch 9, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Nov 12, 2005, 2:20 PM MST. It took effect at Nov 14, 2005, 1:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 12, 2005, 2:20 PM MST (21:20 UTC)
- In effect from
- Nov 14, 2005, 1:00 AM MST
- Expired
- Nov 13, 2005, 3:00 PM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 122120 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 220 PM MST SAT NOV 12 2005 ...STRONG WINDS LIKELY SUNDAY NIGHT AND MONDAY... .WEST FLOW ALOFT WILL BECOME STRONG SUNDAY EVENING AHEAD OF A WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY NIGHT AND MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A SURFACE LOW OVER CENTRAL BRITISH COLUMBIA SUNDAY AFTERNOON WILL MOVE QUICKLY TO SOUTHERN ALBERTA SUNDAY EVENING THEN TO NORTHEAST MONTANA BY EARLY MONDAY MORNING. THE COMBINATION OF THE FLOW ALOFT BECOMING STRONG AND THE SURFACE LOW MOVING ACROSS SOUTHERN ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT. THERE IS A POTENTIAL FOR STRONG WINDS TO DEVELOP OVER THE EASTERN PLAINS OF CENTRAL MONTANA AS THE SURFACE LOW MOVES INTO EASTERN MONTANA ON MONDAY MORNING. MTZ009-010-048-130500- /O.EXT.KTFX.HW.W.0006.051114T0000Z-051114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 220 PM MST SAT NOV 12 2005 ...HIGH WIND WARNING NOW IN EFFECT FROM 5 PM SUNDAY TO 5 AM MST MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 5 PM SUNDAY TO 5 AM MST MONDAY. WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING SNOW DUE TO THE STRONG WINDS WILL CAUSE VISIBILITIES BELOW ONE- QUARTER MILE AT TIMES IN THE MOUNTAINS. OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011-013-044-045-047-130500- /O.NEW.KTFX.HW.A.0009.051114T0800Z-051115T0000Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY... CHESTER...CHINOOK 220 PM MST SAT NOV 12 2005 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. OVER THE EASTERN PLAINS OF CENTRAL MONTANA...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
8 follow-up statements
000 WWUS75 KTFX 130322 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 822 PM MST SAT NOV 12 2005 ...STRONG WINDS LIKELY SUNDAY NIGHT AND MONDAY... .WEST FLOW ALOFT WILL BECOME STRONG SUNDAY EVENING AHEAD OF A WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY NIGHT AND MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A SURFACE LOW OVER CENTRAL BRITISH COLUMBIA SUNDAY AFTERNOON WILL MOVE QUICKLY TO SOUTHERN ALBERTA SUNDAY EVENING THEN TO NORTHEAST MONTANA BY EARLY MONDAY MORNING. THE COMBINATION OF THE FLOW ALOFT BECOMING STRONG AND THE SURFACE LOW MOVING ACROSS SOUTHERN ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT. THERE IS A POTENTIAL FOR STRONG WINDS TO DEVELOP OVER THE EASTERN PLAINS OF CENTRAL MONTANA AS THE SURFACE LOW MOVES INTO EASTERN MONTANA ON MONDAY MORNING. MTZ009-010-048-131200- /O.CON.KTFX.HW.W.0006.051114T0000Z-051114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 822 PM MST SAT NOV 12 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 AM MST MONDAY. WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING SNOW DUE TO THE STRONG WINDS WILL CAUSE VISIBILITIES BELOW ONE- QUARTER MILE AT TIMES IN THE MOUNTAINS. OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011-013-044-045-047-131200- /O.CON.KTFX.HW.A.0009.051114T0800Z-051115T0000Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY... CHESTER...CHINOOK 822 PM MST SAT NOV 12 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. OVER THE EASTERN PLAINS OF CENTRAL MONTANA...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 131142 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 442 AM MST SUN NOV 13 2005 ...STRONG WINDS LIKELY SUNDAY NIGHT AND MONDAY... .WEST FLOW ALOFT WILL BECOME STRONG SUNDAY EVENING AHEAD OF A WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY NIGHT AND MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A SURFACE LOW OVER CENTRAL BRITISH COLUMBIA SUNDAY AFTERNOON WILL MOVE QUICKLY TO SOUTHERN ALBERTA SUNDAY EVENING THEN TO NORTHEAST MONTANA BY EARLY MONDAY MORNING. THE COMBINATION OF THE FLOW ALOFT BECOMING STRONG AND THE SURFACE LOW MOVING ACROSS SOUTHERN ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT. THERE IS A POTENTIAL FOR STRONG WINDS TO DEVELOP OVER THE EASTERN PLAINS OF CENTRAL MONTANA AS THE SURFACE LOW MOVES INTO EASTERN MONTANA ON MONDAY MORNING. MTZ009-010-048-132300- /O.CON.KTFX.HW.W.0006.051114T0000Z-051114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 442 AM MST SUN NOV 13 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM MST MONDAY. WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING SNOW DUE TO THE STRONG WINDS WILL ALSO CAUSE VISIBILITIES BELOW ONE QUARTER MILE AT TIMES IN THE MOUNTAINS. OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. $$ MTZ011-013-044-045-047-132300- /O.CON.KTFX.HW.A.0009.051114T0800Z-051115T0000Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY... CHESTER...CHINOOK 442 AM MST SUN NOV 13 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON. OVER THE EASTERN PLAINS OF CENTRAL MONTANA...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY. $$
000 WWUS75 KTFX 132200 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 300 PM MST SUN NOV 13 2005 ...STRONG WINDS LIKELY TONIGHT AND MONDAY... .WEST FLOW ALOFT WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF A WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA TONIGHT AND MONDAY. A SURFACE LOW PRESSURE SYSTEM CURRENTLY OVER CENTRAL BRITISH COLUMBIA WILL MOVE TO SOUTHERN ALBERTA THIS EVENING AND INTO NORTHEAST MONTANA BY EARLY MONDAY MORNING. THE COMBINATION OF THE STRONG FLOW ALOFT AND PRESSURE DIFFERENCES ACROSS MONTANA AND ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT AND THE PLAINS OF NORTH CENTRAL MONTANA. MTZ011-013-044-045-047-140500- /O.UPG.KTFX.HW.A.0009.051114T0800Z-051115T0000Z/ /O.EXB.KTFX.HW.W.0006.051114T1200Z-051115T0000Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY... CHESTER...CHINOOK 300 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP BY EARLY MONDAY MORNING AND CONTINUE THROUGH THE DAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ012-046-049-140500- /O.EXB.KTFX.HW.W.0006.051114T1200Z-051115T0000Z/ CASCADE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...GREAT FALLS...CONRAD...FAIRFIELD 300 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST MONDAY. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP BY EARLY MONDAY MORNING AND CONTINUE THROUGH THE DAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-140500- /O.EXT.KTFX.HW.W.0006.051114T0000Z-051115T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 300 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST MONDAY. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP TONIGHT AND CONTINUE THROUGH LATE MONDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-048-140500- /O.CON.KTFX.HW.W.0006.051114T0000Z-051114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 300 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 232101 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 201 PM MST FRI DEC 23 2005 ...STRONG WINDS EXPECTED ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS SATURDAY MORNING THROUGH SATURDAY NIGHT... .STRONG WESTERLY WINDS ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS ON SATURDAY AS A SURFACE AREA OF LOW PRESSURE DEVELOPS OVER CENTRAL ALBERTA. THE WINDS WILL BEGIN TO DIMINISH IN INTENSITY ON SUNDAY MORNING. MTZ009-010-048-240515- /O.CON.KTFX.HW.W.0009.051224T1700Z-051225T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 201 PM MST FRI DEC 23 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 5 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 5 AM MST SUNDAY. THE COMBINATION OF STRONG WESTERLY WINDS ALOFT...AND A DEVELOPING AREA OF SURFACE LOW PRESSURE OVER ALBERTA IS EXPECTED TO BRING STRONG WINDS TO THE ROCKY MOUNTAIN FRONT...AND THE ADJACENT PLAINS OF NORTH CENTRAL MONTANA SATURDAY THROUGH SATURDAY NIGHT. SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH ARE FORECAST TO DEVELOP BY SATURDAY AFTERNOON AND THEN CONTINUE INTO SATURDAY NIGHT. ISOLATED WIND GUSTS NEAR 85 MPH ARE LIKELY IN THE WINDIER AREAS...SUCH AS CANYONS AND PASSES ALONG THE ROCKY MOUNTAIN FRONT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KTFX 240426 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 926 PM MST FRI DEC 23 2005 ...STRONG WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS SATURDAY MORNING THROUGH SATURDAY NIGHT... .STRONG WESTERLY WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS ON SATURDAY MORNING AS A SURFACE AREA OF LOW PRESSURE DEVELOPS OVER CENTRAL ALBERTA. THE WINDS WILL BEGIN TO DIMINISH IN INTENSITY ON SUNDAY MORNING. MTZ009-010-048-241200- /O.CON.KTFX.HW.W.0009.051224T1700Z-051225T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 926 PM MST FRI DEC 23 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 5 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 5 AM MST SUNDAY. THE COMBINATION OF STRONG WESTERLY WINDS ALOFT...AND A DEVELOPING AREA OF SURFACE LOW PRESSURE OVER ALBERTA IS EXPECTED TO BRING STRONG WINDS TO THE ROCKY MOUNTAIN FRONT...AND THE ADJACENT PLAINS OF NORTH CENTRAL MONTANA SATURDAY THROUGH SATURDAY NIGHT. SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT SATURDAY MORNING AND SPREAD EAST ONTO THE ADJACENT PLAINS BY SATURDAY AFTERNOON. STRONG WINDS WILL CONTINUE INTO SATURDAY NIGHT. ISOLATED WIND GUSTS NEAR 85 MPH ARE LIKELY IN THE WINDIER AREAS...SUCH AS CANYONS AND PASSES ALONG THE ROCKY MOUNTAIN FRONT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ HOENISCH
000 WWUS75 KTFX 241147 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 447 AM MST SAT DEC 24 2005 ...STRONG WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS THIS MORNING AND CONTINUE THROUGH TONIGHT... .STRONG WESTERLY WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS THIS MORNING AS A SURFACE AREA OF LOW PRESSURE DEVELOPS OVER CENTRAL ALBERTA. THE WINDS WILL PERSIST OVERNIGHT...BUT THEY WILL BEGIN TO DIMINISH IN INTENSITY ON SUNDAY MORNING. MTZ009-010-048-241700- /O.CON.KTFX.HW.W.0009.051224T1700Z-051225T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 447 AM MST SAT DEC 24 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 AM MST SUNDAY. WITH STRONG WESTERLY WINDS ALOFT AND A DEVELOPING AREA OF SURFACE LOW PRESSURE OVER ALBERTA...WINDS WILL BECOME STRONG ALONG THE ROCKY MOUNTAIN FRONT AND OVER THE ADJACENT PLAINS OF NORTH CENTRAL MONTANA FOR TODAY AND TONIGHT. SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT THIS MORNING AND SPREAD EAST ONTO THE ADJACENT PLAINS BY THIS AFTERNOON. THESE STRONG WINDS WILL CONTINUE THROUGH TONIGHT. ISOLATED WIND GUSTS NEAR 85 MPH ARE LIKELY IN THE WINDIER AREAS...SUCH AS CANYONS AND PASSES ALONG THE ROCKY MOUNTAIN FRONT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KTFX 241627 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 927 AM MST SAT DEC 24 2005 MTZ009-010-048-250500- /O.CON.KTFX.HW.W.0009.051224T1700Z-051225T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 927 AM MST SAT DEC 24 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY. EXPECT SUSTAINED WESTERLY WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH TO DEVELOP ALONG THE ROCKY MOUNTAIN FRONT THIS AFTERNOON...AND SPREAD EAST INTO THE CUT BANK AREA BY THIS EVENING. ISOLATED WIND GUSTS NEAR 85 MPH ARE LIKELY IN THE WINDIER AREAS...AND IN PASSES ALONG THE ROCKY MOUNTAIN FRONT. THESE STRONG WINDS WILL CONTINUE THROUGH TONIGHT...WITH THE STRONGEST WIND GUSTS OCCURRING BETWEEN 3 PM AND MIDNIGHT. WIND SPEEDS ARE EXPECTED TO SLOWLY DECREASE IN INTENSITY EARLY ON SUNDAY MORNING. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KTFX 250426 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 926 PM MST SAT DEC 24 2005 MTZ009-010-048-250530- /O.CAN.KTFX.HW.W.0009.000000T0000Z-051225T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 926 PM MST SAT DEC 24 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED. STILL EXPECT WEST WINDS 10 TO 25 MPH WITH GUSTS TO 35 MPH THE REST OF TONIGHT. THERE WILL BE LOCAL GUSTS NEAR 60 MPH SUCH AS NEAR DEEP CREEK. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Nov 12, 10:20 AM MST, 4 hours earlier.
Area forecast discussion, Nov 12, 10:20 AM MST, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1020 AM MST SAT NOV 12 2005 UPDATE TO AVIATION SECTION ONLY. .UPDATE...AN UPPER LEVEL TROUGH MOVING ACROSS MONTANA WILL BE THE MAIN WEATHER MAKER TODAY. STEEP LAPSE RATES DUE TO COLD AIR ADVECTION WILL ALLOW FOR VERY GOOD MIXING TODAY. THIS WILL CAUSE GUSTY WINDS ALOFT TO MIX DOWN TO THE SURFACE. EXPECT ALL AREAS TO BECOME WINDY THIS AFTERNOON DUE TO THE MIXING. UNSTABLE CONDITIONS THIS AFTERNOON WILL TRIGGER SCATTERED RAIN AND SNOW SHOWERS THIS AFTERNOON. WILL REMOVE SHOWERS FROM THE FORECAST FROM GREAT FALLS TO CUT BANK WHERE THE AIR WILL BE TOO DRY TO PRODUCE ANY SHOWERS. HAVE MADE MINOR UPDATES TO THE GRIDS TO REFLECT CURRENT CONDITIONS. MEIER && .AVIATION... UPDATED 1720Z. VFR CONDITIONS WILL GENERALLY PREVAIL OVER THE AREA...WITH AREAS OF MVFR CONDITIONS ASSOCIATED WITH SHOWERS THIS AFTERNOON. WINDY CONDITIONS OVER AREA WITH STRONGEST GUSTS ALONG ROCKY MOUNTAIN FRONT TO CUT BANK DOWN TO GREAT FALLS. WINDS WILL DECREASE AFTER SUNSET. CAMP && .PREV DISCUSSION... (ISSUED 345 AM MST SAT NOV 12 2005) DISCUSSION... TODAY THROUGH MONDAY...AN UPPER TROUGH WILL BE MOVING THROUGH THE FORECAST AREA THIS MORNING AND EARLY AFTERNOON. GFS HAS PICKED UP ON THE SLOWER MOVEMENT OF THIS UPPER TROUGH. WILL CONTINUE WITH THE LIKELY POPS FOR THE MOUNTAINS WITH SLIGHT CHANCE TO CHANCE POPS FOR THE LOWER ELEVATIONS. FOR TONIGHT NW FLOW ALOFT IS OVER THE AREA WITH A HINT OF AN UPPER RIDGE. WILL CONTINUE WITH THE DRY FORECAST EXCEPT FOR THE MOUNTAINS. ON SUNDAY A WARM AIR ADVECTION PATTERN DEVELOPS ALONG WITH INCREASED MOISTURE. HAVE BACKED OFF ON THE THREAT OF PRECIPITATION DURING THE MORNING FOR THE LOWER ELEVATIONS BUT WILL CONTINUE WITH THE SLIGHT CHANCE TO CHANCE POPS FOR THE AFTERNOON. MAIN WEATHER PROBLEM FOR SUNDAY CONTINUES TO BE THE THREAT FOR HIGH WINDS. THREAT OF HIGH WINDS LOOKS TO BE CONFINED MAINLY TO THE ROCKY MOUNTAIN FRONT BUT STILL A LITTLE CONCERNED THERE COULD BE LOCAL HIGH WINDS FOR THE PLAINS. AFTER LOOKING AT FORECAST SOUNDINGS FEELING CONFIDENT ENOUGH TO UPGRADE THE HIGH WIND WATCH TO A WARNING BUT WILL DELAY UNTIL SUNDAY AFTERNOON. WILL MENTION POOR VISIBILITIES IN SNOW AND BLOWING SNOW IN THE MOUNTAINS. SUNDAY NIGHT INTO MONDAY AN UPPER TROUGH WILL MOVE THROUGH THE FORECAST AREA AND USHER IN A COLDER AIRMASS ALONG WITH AREAS OF SNOW. THIS IS COVERED WELL BY INHERITED FORECAST. BLANK MONDAY NIGHT THROUGH THURSDAY NIGHT...MODELS SHOWING SOME CHANGE FROM PREVIOUS RUNS...BUT AM RELUCTANT TO SHIFT COMPLETELY TO NEW SOLUTION...SO WILL ONLY BE MAKING MINOR CHANGES TO FORECAST AT THIS TIME. THE LINGERING NORTHWEST FLOW IN THE WAKE OF THE DEPARTING SYSTEM WILL KEEP A CHANCE OF PRECIPITATION AROUND THE TFX CWA MONDAY NIGHT. TEMPERATURES WILL FALL BELOW NORMAL AS COOL CANADIAN HIGH PRESSURE MOVES INTO THE AREA. UPPER LEVEL RIDGING WILL THEN MOVE INTO MONTANA FROM THE WEST TUESDAY THROUGH WEDNESDAY WITH A SURFACE TROUGH FORMING TO THE LEE OF THE ROCKIES. THIS WILL GENERALLY WARM TEMPERATURES AND BRING WESTERLY DOWNSLOPE WINDS. HOWEVER...WITH THE NEW SNOWFALL EXPECTED...THE SOUTHWEST VALLEYS WILL BE SLOW TO WARM. WEAK DISTURBANCES IN THE WESTERLY FLOW ALOFT WILL ALSO KEEP A SLIGHT CHANCE OF SHOWERS AROUND THE AREA. A MORE NORTHWEST FLOW IS FORECAST TO DEVELOP WEDNESDAY NIGHT THROUGH THURSDAY NIGHT WITH A COLD FRONT MOVING SOUTH THROUGH THE STATE. AS MENTIONED ABOVE...AM RELUCTANT TO GO COMPLETELY WITH THIS FORECAST JUST YET...SO HAVE ONLY SHIFTED WINDS NORTHWESTERLY AND ONLY SLIGHTLY COOLED TEMPERATURES TO NEAR NORMAL LEVELS. HAVE ALSO ONLY KEPT PRECIPITATION OVER THE WESTERN MOUNTAINS. COULSTON FRIDAY THROUGH SUNDAY...MODELS TEND TO AGREE ON THIS PERIOD AND HAVE SLOWED PROGRESS OF RIDGE TO BUILD OVER THE PACIFIC NORTHWEST. A NORTHWEST FLOW ALOFT WILL BRING A SLIGHT CHANCE FOR A FEW ISOLATED MOUNTAIN SNOW SHOWERS FOR THE NORTHWEST MOUNTAINS. OTHERWISE MOSTLY TO PARTLY CLOUDY SKIES WILL COVER THE CENTRAL AND NORTHERN ZONES OF THE CWA. WESTERLY WINDS WILL BE A BIT BREEZY FOR THE ROCKY MOUNTAIN FRONT FOR MOST OF THE PERIOD. TEMPERATURES WILL BE SLIGHTLY ABOVE SEASONAL NORMALS FOR THE CENTRAL ZONES. SAUCIER && .PRELIMINARY POINT TEMPS/POPS... GTF 46 25 46 30 / 10 0 20 60 CTB 43 22 40 22 / 10 0 20 40 HLN 46 26 45 34 / 40 10 40 30 BZN 45 21 46 33 / 30 10 30 30 WEY 39 18 37 23 / 40 30 60 60 DLN 43 23 44 35 / 30 10 40 30 HVR 46 21 41 28 / 20 0 30 40 LWT 45 21 45 29 / 20 0 30 60 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 12 PM TO 8 PM MST SUNDAY FOR MTZ009- MTZ010-MTZ048. && UPDATE...MEIER SHORT TERM...BLANK LONG TERM...COULSTON/SAUCIER AVIATION...CAMP WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 12, 5:19 AM MST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 519 AM MST SAT NOV 12 2005 MTZ009-010-048-131230- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 519 AM MST SAT NOV 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...HIGH WIND WARNING IN EFFECT FROM 12 PM TO 8 PM MST SUNDAY... FOR THE FOLLOWING ZONES: NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER -SOUTHERN ROCKY MOUNTAIN FRONT SEE GTFNPWTFX FOR FURTHUR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011>015-044>047-049>055-131230- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 519 AM MST SAT NOV 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 4:38 AM MST | High Wind Warning | TFX | 54 hr |
Nearby
High Wind Watches in Montana, 2005Every high wind watch in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.